# SDR USAA2012120500011

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 37,723 hours, 13,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT LIGHT COVER AT 4L DOOR BROKEN.  INSTALLED SERVICEABLE EMERGENCY EXIT LIGHT COVER AT 4L DOOR.
